# SDR UHLA2014010500001

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 33,974 hours, 29,681 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,881 hours, 19,484 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 798
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 35,616 hours, 28,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THE CABIN PRESSURIZATION RATE DASHED.  THE CREW DIVERTED THE ACFT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE ACQUISITION MODULE. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
